Ofir Gorodetsky

Since October 2020, I am a Postdoctoral Research Associate in Analytic Number Theory at the University of Oxford, employed by Prof. James Maynard's 'PRIMES' ERC grant. Prior to that I was a graduate student at Tel Aviv University. My advisors were Prof. Zeev Rudnick and Prof. Lior Bary-Soroker.

Research Interests

Analytic number theory and arithmetic statistics, over number fields and functions fields
L-functions
Random matrix theory
Finite fields and their applications

Publications and accepted manuscripts

  1. A polynomial analogue of Landau's theorem and related problems
    O. Gorodetsky, Mathematika 63 (2017), no. 2, 622-665.
    Journal arXiv

  2. On certain degenerate Whittaker Models for cuspidal representations of GLk.n(Fq)
    O. Gorodetsky, Z. Hazan, Math. Z. 291 (2019), no. 1-2, 609-633.
    Journal arXiv

  3. Roots of Polynomials and the Derangement Problem
    L. Bary-Soroker, O. Gorodetsky, Amer. Math. Monthly 125 (2018), no. 10, 934-938.
    Journal arXiv

  4. q-Congruences, with applications to supercongruences and the cyclic sieving phenomenon
    O. Gorodetsky, Int. J. Number Theory 15 (2019), no. 9, 1919-1968.
    Journal arXiv

  5. Irreducible polynomials over F2r with three prescribed coefficients
    O. Gorodetsky, Finite Fields Appl. 56 (2019), 150-187.
    Journal arXiv

  6. Mean values of arithmetic functions in short intervals and in arithmetic progressions in the large-degree limit
    O. Gorodetsky, Mathematika 66 (2020), no. 2, 373–394.
    Journal arXiv

  7. The variance of the number of sums of two squares in Fq[T] in short intervals
    O. Gorodetsky, B. Rodgers, to appear in the American Journal of Mathematics.
    Journal arXiv

  8. Chebotarev density theorem in short intervals for extensions of Fq(T)
    L. Bary-Soroker, O. Gorodetsky, T. Karidi, W. Sawin, Trans. Amer. Math. Soc. 373 (2020), 597-628.
    Journal arXiv

  9. Correlation of arithmetic functions over Fq[T]
    O. Gorodetsky, W. Sawin, Math. Ann. 376 (2020), no. 3-4, 1059-1106.
    Journal arXiv

  10. Traces of powers of matrices over finite fields
    O. Gorodetsky, B. Rodgers, Trans. Amer. Math. Soc. 374 (2021), 4579-4638.
    Journal arXiv

  11. On the variance of squarefree integers in short intervals and arithmetic progressions
    O. Gorodetsky, K. Matomäki, M. Radziwiłł, B. Rodgers, Geom. Funct. Anal. 31 (2021), no. 1, 111–149.
    Journal arXiv

  12. New representations for all sporadic Apéry-like sequences, with applications to congruences
    O. Gorodetsky, to appear in Experimental Mathematics.
    arXiv

  13. Uniform estimates for almost primes over finite fields
    D. Elboim, O. Gorodetsky, to appear in Proceedings of the AMS.
    arXiv


Preprints

  1. Multiplicative arithmetic functions and the Ewens measure
    D. Elboim, O. Gorodetsky, submitted.
    arXiv

  2. Magic squares and the symmetric group
    O. Gorodetsky.
    arXiv


PhD Thesis

    The variance of sums of arithmetic functions
    Tel Aviv University Theses

Code

Here you can find the SageMath code that generates the graphs presented in the paper "The variance of the number of sums of two squares in Fq[T] in short intervals". The functions generate_all_graphs() generates the various graphs, but one first must run the MATLAB files 1 and 2 in the same folder.

Contact Details

Office: N2.05
E-mail:
Last updated: October 13, 2021.